홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2003 / vol.6 / no.1)
Title:    Author:   
  On Semialgebraic Transformation Groups II
Pages 103-110, Myung Jun Choi, Dae Heui Park
    
  Scalar Curvature and Minimal Volumes
Pages 99-102, Chanyoung Sung
    
  Maximal Holonomy of Infra-Nilmanifolds with $bfH_7$-Geometry
Pages 93-97, Ku Yong Ha
    
  Cayley hypersurface and filiform left symmetric algebra
Pages 121-126, Yuncherl Choi
    
  Smooth Characterization of Symplectic $cc P^n$
Pages 117-119, Dosang Joe
    
  Weakly Lagrangian and normal embedding of spheres into $Bbb C ^n$
Pages 111-116, Seunghun Yi
    
  Two multiplications in infinite braid-permutation group
Pages 79-86, Chan-Seok Jeong, Yongjin Song
    
  Dehn fillings on $3$-manifolds
Pages 87-91, Sangyop Lee
    
  Energy decay for the wave equations in exterior domains
Pages 35-39, Il Hyo Jung
    
  ON REACTION-DIFFUSION EQUATIONS IN POPULATION DYNAMICS
Pages 13-17, Inkyung Ahn
    
  Asymptotic study of Navier-Stokes flows
Pages 29-33, Sun-Chul Kim
    
  Uniqueness of optimal controls for distributed parameter systems
Pages 19-23, Junhong Ha
    
  An epidemic model with external force of infection
Pages 1-11, Youngjoon Cha
    
  Controllability for Sobolev type Differential Equations
Pages 25-28, Hyo Keun Han
    
  Reduction of modes for the computations of Navier-Stokes equations
Pages 51-55, Hyung-Chun Lee
    
  OPTIMAL CONTROL FOR A PARABOLIC SYSTEM MODELLING CHEMOTAXIS
Pages 45-49, Sang--Uk Ryu
    
  A Watermarking Scheme based on Lifting Filters
Pages 63-69, Dai-Gyoung Kim, Joo-Yoen Lyu
    
  Solving $n$-th Order Ordinary Differential Equations
Pages 41-43, Hyun-Min Kim
    
  Scalar boundary integral equation methods for the biharmonic equation
Pages 127-133, Youngmok Jeon
    
  Nielsen Numbers on Infra-nilmanifolds
Pages 71-78, Seung Won Kim
    
  Recent Progress in Asymptotic Expansion Methods to Identify Small Inclusions
Pages 57-61, Hyeonbae Kang